# SDR SWAA2022030947341

- Difficulty date: May 29, 2019
- Submitted: March 9, 2022
- Operation: Air carrier
- Aircraft: N440LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29835
- Aircraft time: 55,396 hours, 32,476 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Aft Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT & SCRATCH UNDER AFT PROVISIONING DOOR DISCOVERED DURING POST FLIGHT INSPECTION.(DAMAGE LOCATION STA 947 + 8'; 2' BELOW STR- 21R) REF:J10227974 / DENT AND SCRATCH AT BS 947+8'; 2' BELOW STR 21R FOUND TO BE OUT OF LIMITS PER SRM 53-00-01-1A-1 CUTOUT DAMAGE AND REPAIRED PER SRM 53-00-01-2R-3 APPLICATION OF EXTERIOR FINISH TO BE ACCOMPLISHED ON CUSTOMER CARD # T934473
